Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 142, NWS Kansas City, MO

June 9, 2008Gentry County, Harrison County, Worth County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2008, 8:00 PM CDT for Gentry County, Harrison County, Worth County, Missouri. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2008, 8:00 PM CDT (01:00 UTC)
Expired
Jun 9, 2008, 8:33 PM CDT
In force
33 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Gentry County, MO, Harrison County, MO, Worth County, MO

The radar

The Des Moines radar (KDMX), 151 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:05 PM CDTHAIL 15 S Grant City, MOQUARTER SIZED HAIL UP TO 2 INCHES DEEP.
Jun 9, 8:29 PM CDTHAIL 0.886 Se Denver, MOPENNY TO NICKEL SIZED HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1033 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1033 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1397 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 100100
SVREAX
MOC075-081-227-100145-
/O.NEW.KEAX.SV.W.0142.080610T0100Z-080610T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
800 PM CDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GENTRY COUNTY IN NORTHWEST MISSOURI
  WESTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHEASTERN WORTH COUNTY IN NORTHWEST MISSOURI

* UNTIL 845 PM CDT

* AT 757 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
  QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR GRANT CITY...OR 14
  MILES NORTH OF ALBANY...AND MOVING EAST AT 21 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  NORTHEASTERN GENTRY...SOUTHEASTERN WORTH AND WESTERN HARRISON
  COUNTIES...INCLUDING THE TOWNS OF DENVER AND ALLENDALE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4052 9415 4033 9418 4033 9450 4051 9448
TIME...MOT...LOC 0100Z 278DEG 18KT 4043 9439

$$

DB
4 follow-up statements
000 
WWUS53 KEAX 100115
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 PM CDT MON JUN 9 2008

MOC075-081-227-100145-
/O.CON.KEAX.SV.W.0142.000000T0000Z-080610T0145Z/
WORTH MO-GENTRY MO-HARRISON MO-
815 PM CDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HARRISON...NORTHEASTERN GENTRY AND SOUTHEASTERN WORTH COUNTIES UNTIL
845 PM CDT...

AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF GRANT CITY...OR 12
MILES NORTH OF ALBANY...MOVING EAST AT 21 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN GENTRY...SOUTHEASTERN WORTH AND WESTERN HARRISON
COUNTIES.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4052 9415 4033 9418 4033 9450 4051 9448
TIME...MOT...LOC 0115Z 278DEG 18KT 4042 9429

$$

DB
000 
WWUS53 KEAX 100117
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
816 PM CDT MON JUN 9 2008

MOC075-081-227-100145-
/O.CON.KEAX.SV.W.0142.000000T0000Z-080610T0145Z/
WORTH MO-GENTRY MO-HARRISON MO-
816 PM CDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HARRISON...NORTHEASTERN GENTRY AND SOUTHEASTERN WORTH COUNTIES UNTIL
845 PM CDT...

AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 8 MILES NORTH OF ALBANY...MOVING EAST
AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN GENTRY...SOUTHEASTERN WORTH AND WESTERN HARRISON
COUNTIES.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4052 9415 4033 9418 4033 9450 4051 9448
TIME...MOT...LOC 0116Z 270DEG 22KT 4036 9430

$$

DB
000 
WWUS53 KEAX 100129
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT MON JUN 9 2008

MOC075-081-227-100145-
/O.CON.KEAX.SV.W.0142.000000T0000Z-080610T0145Z/
WORTH MO-GENTRY MO-HARRISON MO-
829 PM CDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HARRISON...NORTHEASTERN GENTRY AND SOUTHEASTERN WORTH COUNTIES UNTIL
845 PM CDT...

AT 825 PM CDT...A SEVERE THUNDERSTORM WAS  REPORTED...PRODUCING 
QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 7 MILES NORTH OF NEW
HAMPTON...OR 9 MILES NORTHEAST OF ALBANY...MOVING EAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN GENTRY...SOUTHEASTERN WORTH AND WESTERN HARRISON
COUNTIES.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4052 9415 4033 9418 4033 9450 4051 9448
TIME...MOT...LOC 0129Z 270DEG 22KT 4036 9419

$$

DB
000 
WWUS53 KEAX 100133
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
833 PM CDT MON JUN 9 2008

MOC075-081-227-100143-
/O.CAN.KEAX.SV.W.0142.000000T0000Z-080610T0145Z/
WORTH MO-GENTRY MO-HARRISON MO-
833 PM CDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HARRISON...
NORTHEASTERN GENTRY AND SOUTHEASTERN WORTH COUNTIES IS CANCELLED...

AT 830 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4052 9415 4033 9418 4033 9450 4051 9448
TIME...MOT...LOC 0133Z 270DEG 22KT 4036 9416

$$

DB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:08 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jun 9, 3:08 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
308 PM CDT MON JUN 9 2008

.DISCUSSION...

SHORT TERM (TONIGHT-WEDNESDAY)...

HIGH LEVEL CLOUD DEBRIS STREAMING NORTH FROM REJUVENATED MCS ALONG
THE RED RIVER HAS HAMPERED TEMPERATURES TODAY...ALTHOUGH LIGHT
STRATIFORM RAIN SHIELD LARGELY SHIFTED SOUTH OF THE AREA BEFORE
NOON. NARROW BAND OF SHOWERS LARGELY TIED TO 700MB CONVERGENCE AND
MODERATE FRONTOGENESIS WILL PERSIST FOR SEVERAL HOURS FROM MOUND
CITY KS TO HARRISONVILLE...FAYETTEVILLE AND WAVERLY BEFORE
DISSIPATING. THIS SHOULD NOT IMPACT THE KC METRO.

EVENTUALLY MCS DEBRIS AND LOWER CLOUD COVER BENEATH SHOULD TRANSLATE
EAST OF THE AREA THIS EVENING AS 500MB TROUGH AXIS SWINGS BY. DRIER
BOUNDARY LAYER AIR OVER NEB/KS HAS BEEN SLOW TO WORK EAST WITH
EFFECTIVE COLD FRONT/DRYLINE STILL ANCHORED JUST TO OUR WEST. THIS
MAY SET THE STAGE FOR A RARE JUNE FOG LATE TONIGHT AS LOW LEVEL
MOISTURE REMAINS ABUNDANT AND SKIES GRADUALLY CLEAR AND WINDS
DIMINISH WITH SURFACE HIGH BECOMING ESTABLISHED OVER THE OZARKS.

PERSISTENT DEEP MID/UPPER CYCLONE OVER THE NORTHERN ROCKIES AND
SOUTHERN ONTARIO WILL MAINTAIN A ZONAL PACIFIC ORIENTED FLOW ACROSS
THE NATIONS MID SECTION FOR THE NEXT COUPLE OF DAYS WITH WEAK
SHORTWAVE RIDGING BETWEEN. THIS SHOULD PROMOTE FAIR/DRY WEATHER
ACROSS THE REGION THROUGH WEDNESDAY AS SEVERAL COMPACT SHORTWAVES
ARE EJECTED INTO THE NORTHERN PLAINS. FEW CHANGES MADE
TOMORROW/WEDNESDAY WITH TEMPERATURES WARMING BACK INTO THE LOW-MID
80S TOMORROW AND UPPER 80S TO NEAR 90F ON WEDNESDAY.

BOOKBINDER

MEDIUM RANGE (THURSDAY-MONDAY)...

MAIN FORECAST CONCERN THROUGH THE MEDIUM RANGE WILL BE WITH THE
UPPER LEVEL TROUGH EXPECTED TO AFFECT THE AREA FOR THE LATTER
PORTIONS OF THE WEEK. SHOWER AND THUNDERSTORM ACTIVITY MAY BE
ONGOING AT THE START OF THE PERIOD IN THE FORM OF AN MCS ACROSS
PORTIONS OF EASTERN NEBRASKA AND WESTERN IOWA FUELED BY 50-60 KT
LLJ. THIS ACTIVITY IS EXPECTED TO CREEP INTO NORTHWEST MISSOURI BY
THURSDAY MORNING AS AN UPPER LEVEL TROUGH SWINGS ACROSS THE NORTHERN
PLAINS AND ITS ASSOCIATED SFC FRONT SLIDES INTO THE AREA. ACTIVITY
MAY TEND TO WEAKEN DURING THE MID MORNING HOURS AS LLJ VEERS AND
WEAKENS A BIT. HOWEVER...ADDITIONAL DEVELOPMENT IS EXPECTED DURING
THE AFTERNOON AND EVENING HOURS AS THE AFOREMENTIONED FRONT PUSHES
SOUTHEASTWARD. DEPENDING ON AVAILABLE INSTABILITY DURING THE
AFTERNOON HOURS...SOME OF THIS ACTIVITY MAY BECOME STRONG TO SEVERE
GIVEN AMOUNT OF DEEP LAYER SHEAR PRESENT.

ACTIVITY WILL SLOWLY MOVE OUT OF THE AREA DURING THE DAY FRIDAY WITH
DRIER AIR MOVING IN BY FRIDAY NIGHT AND SATURDAY. BROAD UPPER LEVEL
RIDGING EXPECTED TO BECOME ESTABLISHED ACROSS THE ROCKIES DURING
THE BEGINNING OF THE WORK WEEK LEADING TO GRADUALLY WARMING TEMPS
ACROSS THE CENTRAL PLAINS AND MIDWEST. EMBEDDED SHORT WAVE TROUGH
MAY TRAVERSE THE AREA DURING THE LATTER PARTS OF THE WEEKEND BUT
HAVE ONLY INCLUDED SLIGHT CHC POPS DUE TO UNCERTAINTY IN RESOLVING
EMBEDDED WAVES THIS FAR OUT.

DEROCHE

&&

.AVIATION...

MID-HIGH CLOUDS ASSOCIATED WITH CONVECTIVE DEBRIS OVER THE SRN
PLAINS/OZARKS SHOULD GRADUALLY DIMINISH ACROSS THE TERMINALS OVER
THE NEXT COUPLE OF HOURS.

MVFR STRATUS APPEARS VERY CLOSE TO KMKC AND MAY BRUSH THE DOWNTOWN
TERMINAL BETWEEN 19 AND 22Z ALTHOUGH NO PRECIPITATION IS EXPECTED.

ONCE SKIES CLEAR THIS EVENING...CONDITIONS MAY BE FAVORABLE FOR A
RARE JUNE FOG EVENT OVER THE AREA GIVEN RECENT RAINFALL AND LACK OF
A STRONG LOW LEVEL DRY PUSH OVERNIGHT. FOR NOW HAVE GONE WITH THE
TYPICAL MVFR VIS FORECAST AT ST. JOSEPH BUT THIS MAY NEED TO BE
ANALYZED FURTHER THIS EVENING GIVEN THE FAIRLY UNIQUE SETUP IN PLACE
FOR THIS TIME OF YEAR.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 9, 1:00 PM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT MON JUN 9 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 THUNDERSTORMS WILL AGAIN BE POSSIBLE DURING THE THURSDAY AND
 THURSDAY NIGHT TIMEFRAME. STRONG STORMS MAY BE POSSIBLE...
 HOWEVER...IT IS TOO EARLY TO TELL IF ORGANIZED SEVERE WEATHER WILL
 BE OCCURRING. ANY ADDITIONAL RAINFALL WILL ALSO CONTINUE TO
 AGGRAVATE THE FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL NOT BE NEEDED.

BOOKBINDER

In the hours before

Special weather statement, Jun 9, 6:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT MON JUN 9 2008

MOZ002-003-100030-
NODAWAY-WORTH-
657 PM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN NODAWAY AND
NORTHWESTERN WORTH COUNTIES UNTIL 730 PM CDT...

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF HOPKINS...OR 16 MILES NORTHEAST
OF MARYVILLE...MOVING EAST AT 18 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

DB
Local storm report, Jun 9, 6:59 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             1 NNW MAITLAND          40.22N 95.09W
06/09/2008  E0.75 INCH       HOLT               MO   LAW ENFORCEMENT

            DIME SIZED HAIL OBSERVED ALONG HWY 113 NEAR MAITLAND.

&&

MRD
Special weather statement, Jun 9, 7:13 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT MON JUN 9 2008

MOZ002-011-012-100045-
ANDREW-HOLT-NODAWAY-
713 PM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN HOLT...NORTHWESTERN
ANDREW AND SOUTHERN NODAWAY COUNTIES UNTIL 745 PM CDT...

AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAITLAND...OR 13 MILES SOUTHWEST OF
MARYVILLE...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DB
Special weather statement, Jun 9, 7:22 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT MON JUN 9 2008

MOZ002-003-100045-
NODAWAY-WORTH-
722 PM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN NODAWAY AND WESTERN WORTH
COUNTIES UNTIL 745 PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF RAVENWOOD...OR 16 MILES
NORTHEAST OF MARYVILLE...MOVING EAST AT 17 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DB
Local storm report, Jun 9, 7:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
729 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             6 WSW BARNARD           40.14N 94.93W
06/09/2008  E0.88 INCH       NODAWAY            MO   TRAINED SPOTTER

&&

MRD
Special weather statement, Jun 9, 7:49 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
749 PM CDT MON JUN 9 2008

MOZ003-004-100115-
GENTRY-WORTH-
749 PM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN GENTRY AND SOUTHERN
WORTH COUNTIES UNTIL 815 PM CDT...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRANT CITY...OR 15 MILES NORTHWEST OF
ALBANY...MOVING EAST AT 21 MPH.

THIS STORM WILL BE NEAR...
  GRANT CITY BY 755 PM CDT.

THE TOWNS OF WORTH...DENVER AND ALLENDALE ARE ALSO IN THE PATH OF
THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:01 PM CDTSevere Thunderstorm WarningEAXBuchanan26 min
Jun 10, 3:19 AM CDTDense Fog AdvisoryEAXBates, Cass, Chariton, Cooper, Henry, Howard and 5 more3 hr
Jun 10, 12:00 PM CDTAreal Flood WarningEAXAndrew, Buchanan, Holt24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.